iHerb Customer Reviews
Items 1-5 of 5 total
Had to stop due to light sensitivty
2 people found the following review helpful
Posted by Reviewer1326112 on May 29, 2012
In the beginning it upset my stomach a bit, but that went away. The one thing that did persist was sensitivity to light, I was wearing shades all the time. I never noticed any changes in mood, etc...
No effect whatsoever...
1 person found the following review helpful
Posted by Reviewer1381650 on Nov 20, 2011
I have taken St.John's wort previously (Kira brand) and had great success with it. I took it mainly for anxiety and mild depression and it worked great. However, I have been taking this brand for over 6 weeks now and I feel no effects at all. Absolutely nothing, no relief from anxiety or depression. It is disappointing because I had great hopes for this product.
Posted by enidsera on May 11, 2014
Heard wonders of St John's Wort in curing PMS, however this didn't work for me and I experience an enhanced degree of depression and anxiety from trying this out in only 3 days.
Problems combinig with Antidepressant
Posted by 5741836419234565606 on Jan 27, 2015
I bought this product in order to boost my mood in to further levels after a successfull medication with Antidepressant called Cymbalta. But what happened to me was a drug high like feeling in the morning which made me competely out of my focus and energy and after a while I became horribly depreesed. Later I researched on internet and found out that the drug high feeling was a side effect and worsening depression is a common drug interaction as St Johns wort decreases the effectiveness of the current Antidepressant or worsen the symptoms. Which means St Johns not at all worth conmbining with Antidepressants and probably only effective for mild to moderate depression if take only itself. Its pretty much a low starting dose of Antidepressant. Good luck with anyone decide to stick only with St Johns Wort.
Posted by Reviewer1878151 on Apr 16, 2015
The use of St John's Wort have been linked to cataracts cause of the photo sensitivity. There are much more safer alternatives for depression like Zembrin wich is another natural SSRI or the fruit Camu Camu!
Items 1-5 of 5 total